Teicoplanin-induced hypersensitivity syndrome with a preceding vancomycin-induced neutropenia: A case report and literature review

S. H. Hsiao, H. H. Chen, C. H. Chou, W. L. Lin, P. Y. Liu Yeh, T. J. Wu

研究成果: Article同行評審

15 引文 斯高帕斯(Scopus)

摘要

Hypersensitivity syndrome associated with teicoplanin has rarely been reported. We report a case with a preceding episode of vancomyin-related neutropenia. A 47-year-old female with cervical spine infection was treated with vancomycin. Neutropenia occurred after 17 days of vancomycin therapy. Vancomycin was changed to teicoplanin, and the neutropenia resolved 4 days later. After 11 days of teicoplanin therapy, a new episode of hypersensitivity syndrome manifested as fever, bilateral neck lymphadenopathy, mild wheezing, hepatitis and increased CRP occurred. Neutropenia and thrombocytopenia developed 3 days later. The patient's symptoms settled over 1 week following withdrawal of teicoplanin. Naranjo's ADR algorithm categorized the neutropenia associated with vancomycin and the hypersensitivity syndrome associated with teicoplanin as 'probable'.

原文English
頁(從 - 到)729-732
頁數4
期刊Journal of Clinical Pharmacy and Therapeutics
35
發行號6
DOIs
出版狀態Published - 2010 12月

All Science Journal Classification (ASJC) codes

  • 藥理
  • 藥學(醫學)

指紋

深入研究「Teicoplanin-induced hypersensitivity syndrome with a preceding vancomycin-induced neutropenia: A case report and literature review」主題。共同形成了獨特的指紋。

引用此